Ask an expert
Question

22 Oct 2009

Omeprazol Side Effects
Hello,

I' m taking Omeprazol for some stomach issues and I seem to be having side effects. Very sore throat, itchy cough at night and body aches. Is this normal?

Thanks
Answer 504 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Danny
The sore throat can be a side effect of the Omeprazole but not the cough and body aches. You may have an underlying virus infection.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19305 votes
Vote